World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Infinite Dimensional Analysis, Quantum Probability and Related Topics cover

Volume 02, Issue 04 (December 1999)

Research Papers
No Access
THE LÉVY LAPLACIAN ACTING ON POISSON NOISE FUNCTIONALS
  • Pages:503–510

https://doi.org/10.1142/S0219025799000291

Research Papers
No Access
A CONTINUITY PROPERTY OF QUANTUM DYNAMICAL ENTROPY
  • Pages:511–527

https://doi.org/10.1142/S0219025799000308

Research Papers
No Access
ASYMPTOTICS OF INFINITE-DIMENSIONAL INTEGRALS WITH RESPECT TO SMOOTH MEASURES I
  • Pages:529–556

https://doi.org/10.1142/S021902579900031X

Research Papers
No Access
EXTREMAL DECISION RULES IN QUANTUM HYPOTHESIS TESTING
  • Pages:557–568

https://doi.org/10.1142/S0219025799000321

Research Papers
No Access
SELF-INTERSECTION LOCAL TIME FOR formula-WIENER PROCESSES AND RELATED ORNSTEIN–UHLENBECK PROCESSES
  • Pages:569–615

https://doi.org/10.1142/S0219025799000333

Research Papers
No Access
THE ORTHOGONAL POLYNOMIALS FOR A LINEAR SUM OF A FREE FAMILY OF PROJECTIONS
  • Pages:627–643

https://doi.org/10.1142/S0219025799000357

Research Papers
No Access
MARKOVIAN KMS-STATES FOR ONE-DIMENSIONAL SPIN CHAINS
  • Pages:645–661

https://doi.org/10.1142/S0219025799000369